# SDR DALA2023030201573

- Difficulty date: February 28, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 79,047 hours, 30,375 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 A.D.//A.A. DAMAGES WERE FOUND ON OPEN HOLES AT LH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #1 GOUGES ON FITTING BTW 7 AND 9 O CLOCK POSITION AND CORROSION ON SKIN BTW 7 TO 9 O CLOCK POSITION, HOLE #2 GOUGES ON FITTING BTW 4 AND 7 O CLOCK POSITION AND CORROSION ON SKIN BTW 4 TO 7 O CLOCK POSITION, HOLE #5 CORROSION ON SKIN AND FITTING BTW 5 TO 6 O CLOCK POSITION, HOLE #6 GOUGES ON FITTING BTW 11 AND 1 O CLOCK POSITION, HOLE #7 CORROSION ON SKIN BTW 8 TO 9 O CLOCK POSITION, HOLE #9 SCRATCHES ON SKIN BTW 1 TO 4 O CLOCK POSITION AND HOLE #10 CORROSION ON BUSHING (INSTALLED IN SKIN) BTW 5 TO 7 O CLOCK POSITION IN REF. CARD 5720-01100-04A. JOB # 066-0001 STEP 14 C. CORRECTIVE ACTION: SUMMARY OF NRC 00265: HOLES #1, #5, #6, #7 AND #10 WERE REPAIRED PER CARD 5720-01100-04A AND HOLES #2 AND #9 PER PRI 590252-14 REV. 2, AND PER ER/A 590252-14 REVISION B. (2649598)
